# SDR ARWA990304

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26014112
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MIA - FLT 807 - BLOCK TURN BACK, AT THE BEGINNING OF TAKEOFF HEARD A LOUD NOISE FROM LEFT MLG WHEEL WELL.  RETURNED TO RAMP.  MAINTENANCE FOUND NR 6 MLG WHEEL INBOARD HALF FLANGE HAD SEPARATED AND TIRE WAS MISSING.  WHEEL PARTS AND TIRE WERE RECOVERED.  NR 6 MLG TIRE ASSY WAS CHANGED, AND NR 5 WAS CHANGED AS A PRECAUTIONARY MEASURE.  THE CAUSE OF THE WHEEL FAILURE REMAINS UNDER INVESTIGATION.  (M)
